MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER, INTRAVASCULAR, THE

B. BRAUN MELSUNGEN AG INTROCAN SAFETY® 3; CATHETER, INTRAVASCULAR, THE
Catalog Number 4251127-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 09/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 3 brief inquiry description multiple occurrences of introcan safety 3 iv s leaking at the extension site connection detailed inquiry description ivs leaked during chemo administration and medication spilled onto patients.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 3 no sample was provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INTROCAN SAFETY® 3
Common Device Name
CATHETER, INTRAVASCULAR, THE
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key20355309
Report Number9610825-2024-00758
Device Sequence Number8086276
Product Code FOZ
UDI-Device Identifier04046964013997
UDI-Public(01)04046964013997
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4251127-02
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown